Hepatitis C Community
feeling sck at tummy
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

feeling sck at tummy

I have finished 24/24 weeks of treatment waiting  for blood work to come back praying still und. But last 2 or 3 days feel sick atummy and this awful taste remains in my mouth all the time.
Any one else have sick feeling but dont vomic.  or have any suggestions.
5 Comments Post a Comment
Blank
Avatar_f_tn
  Well, congrats on your Tx EOT!
I have been reading how other people here have been feeling, at their "end of treatment", and I have noticed one thing:  Many people, within 6 months post Tx, have had many different health problems, ones which they didn't have before, as in, infections, etc.
   One person had mentioned that they came down with a serious stomach ailment, which they called "C-Diff".  That's an abreviation, for a longer sounding disease, but you can google it, with that abrev.  It comes from not having a certain neccesary and friendly bacteria, in the stomach.  We have had low white (and red) blood cells, during Tx, so many parts of our body chemistry might be a bit "off".
   I have 6 more weeks of Tx to go, but went out and bought myself some chexable probiotics, which have helped my stomach lately. The product I use is froma co. called American Health, and it's called "Chewable Milk Free Acidophilus and Bifidum"  It promotes intestinal health, and microflora balance, plus it is a ymmy blueberry flavor, which encourages me to chew one, once a day.
   Any probiotic capsule will help, but I prefer the chewable stuff.  I also notice the bitter taste I get in my mouth, gets worse, when I eat onions. I think the bitter taste may get better in a week or two.  It is reommneded that women not get pregnant for 6 months post Tx, so that lets us know these chemicals linger.
  If your stomach keeps bothering you, even after the acidophilus, then you may have aquired an Acid reflux problem, or "Gird" (Gerd?).   That usually gets worse, after eating. They have a few good products, like Cimitidine, but check with your regular Doctor first.  
   The last thing you could do would be a "stool sample", to analyze, but I'm not sure if the people who analyze the samples do a thorough job : /
Blank
Avatar_f_tn
Unfortunately, the metallic taste may stay with you for a while.  Mine got noticeably better week 4 or so and was gone by week 5.  I did not have issues with nausea, but I remember it took a while for my appetite to return.  Probably coincided a bit with getting rid of the metallic taste. My immunity was not good for the first few months post, a good yogurt or the chews Bo mentioned my be a good idea.  If it persists or is severe you may wish to see your doc.

Great to hear you are done.  Recovery is a bit slow but its wonderful when you can start really enjoying life again.  
Blank
317787_tn?1428318779
Congratulations on finishing.  Yes it does take some time to get better.  I ate yogurt just about every day to try and help with the stomach issues.  I chewed gum to help with the taste issues.
It will get better, everyone is different and it takes each of us differing amounts of time.  Try to keep drinking lots of water to flush your system.  Hang in there, it does improve every day.
Blank
Avatar_f_tn
Thanks , I ran a fever last night and have been really constipated the whole time was on the treatment and still am. I so looked forward to ending the meds and feeling better they  sure took lot out me. I thank you for your replys God bless you all
Blank
Avatar_f_tn
Thanks , I ran a fever last night and have been really constipated the whole time was on the treatment and still am. I so looked forward to ending the meds and feeling better they  sure took lot out me. I thank you for your replys God bless you all
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Hepatitis Answerers
683231_tn?1427182107
Blank
flyinlynn
Auburn, WA
Avatar_f_tn
Blank
patra_
DeLand, FL
2059648_tn?1422055945
Blank
dontworry_behappy1
CA
Avatar_m_tn
Blank
can-do-man
IN
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
317787_tn?1428318779
Blank
Dee1956
DC